# SDR SWAA2023041917580

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WATER TANK SUPPORT BRACKET CRACKED STA 947 LBL 10. (MARKED)<[01] REMOVED AFT CARGO WATER TANK SUPPORT BRACKET PER SRM 51-40-02.;[02] INSTALLED NEW AFT CARGO FITTING PART #149A8113U6 IAW SRM 51-40-02;[03] VERIFIED C/A #2.
